It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-14-2010, 08:34 AM   #1
Junior Member
(female)
 
Join Date: Feb 2007
Location: Spiceland, IN USA
Posts: 38
Gap2007 HB User
Husband has unreasonable fear feelings

My husband has recently been diagnosed with PD, although has had it for years we believe. He is on Carbodopa/levodopa and Mirapex one time daily (time released dose) and he is not showing any improvement. Tremors, extreme stiffness, shuffle steps, freezing, insomnia, speech problems and now just last evening he had this overwhelming feeling of fear come over him...out of the blue. Is this normal of PD? Could this be a side effect of the medicine? Any thoughts or suggestions appreciated!

Last edited by Gap2007; 05-14-2010 at 08:35 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
my husband has prostate cancer.. wv_lady_us Family & Friends of Cancer Patients 23 02-16-2008 10:00 AM
Always TERRIFIED that my husband, father, son or others close to me are going to DIE OneCharmedMom Anxiety 7 01-28-2008 05:45 AM
husband stays out...am i being unreasonable?! maryjane1984 Relationship Health 15 09-24-2007 02:31 PM
husband lost it again! 4support Family & Friends of the Mentally Ill 116 08-21-2007 09:29 PM
Husband 37yrs, just diagnosed, many questions? flygirl3 Family & Friends of Cancer Patients 36 08-03-2006 09:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 06:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!